Umkehrsätze für Spline-Approximationen
Compositio Mathematica, Volume 21 (1969) no. 4, p. 400-416
@article{CM_1969__21_4_400_0,
     author = {Nitsche, J.},
     title = {Umkehrs\"atze f\"ur Spline-Approximationen},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {21},
     number = {4},
     year = {1969},
     pages = {400-416},
     zbl = {0199.39302},
     mrnumber = {259436},
     language = {de},
     url = {http://www.numdam.org/item/CM_1969__21_4_400_0}
}
Nitsche, J. Umkehrsätze für Spline-Approximationen. Compositio Mathematica, Volume 21 (1969) no. 4, pp. 400-416. http://www.numdam.org/item/CM_1969__21_4_400_0/

J.H. Ahlberg and E.N. Nilson [1] Convergence properties of the spline fit. SIAM J. Appl. Math. 11 (1963), 95-104 | MR 152788 | Zbl 0196.48701

J.H. Ahlberg, E.N. Nilson And J.L. Walsh [2] Best approximation and convergence properties for higher order spline approximation. J. Math. Mech. 14 (1965), 231-244. | MR 214978 | Zbl 0141.06801

J.H. Ahlberg, E.N. Nilson And J.L. Walsh [3] Convergence properties of generalized splines. Proc. Nat. Acad. Sci. U.S. 54 (1965), 344-350. | MR 223800 | Zbl 0136.36301

J.H. Ahlberg, E.N. Nilson And J.L. Walsh [4] The theory of splines and their applications. Academic Press, New York 1967. | MR 239327 | Zbl 0158.15901

G. Birkhoff [5] Local spline approximation by moments. J. Math. Mech. 16 (1967), 987-990. | MR 208241 | Zbl 0148.29204

G. Birkhoff And C. De Boor [6] Error bounds for spline interpolation. J. Math. Mech. 13 (1964), 827-836. | MR 165294 | Zbl 0143.28503

G. Birkhoff And C. De Boor [7] Piecewise polynomial interpolation and approximation. Proc. of the Symp. on appr. of functions, Michigan 1964, Elsevier Publ. Comp., Amsterdam 1965. | MR 189219 | Zbl 0136.04703

G. Birkhoff, C. De Boor, B. Swartz And B. Wendroff [8] Rayleigh-Ritz approximation by piecewise cubic polynomials. SIAM J. Numer. Anal. 3 (1966), 188-203. | MR 203926 | Zbl 0143.38002

G. Birkhoff, M.H. Schultz, AND R.S. Varga [9] Piecewise hermite interpolation in one and two variables with applications to partial differential equations. Numer. Math. 11 (1968), 232-256. | MR 226817 | Zbl 0159.20904

C. De Boor [10] Best approximation properties of spline functions of odd degree. J. Math. Mech. 12 (1963), 747-749. | Zbl 0116.27601

C. De Boor [11] On local spline approximation by moments. J. of Math. and Mech. 17 (1968), 729-735. | MR 223803 | Zbl 0162.08402

P.G. Ciarlet, M.H. Schultz AND R.S. Varga [12] Numerical methods of high-order accuracy for nonlinear boundary value problems. I. One Dimensional Problem. Numer. Math. 9 (1967), 394-430. | Zbl 0155.20403

S. Karlin AND Z. Ziegler [13] Tschebyscheffian spline functions. SIAM J. Num. Anal. 3 (1966), 514-543. | MR 216206 | Zbl 0171.31002

V.N. Malozemov [14] On polygonal interpolation. Mat. Zametki 1 (1967), 537-540. | MR 214971 | Zbl 0188.37002

M. Marsden, AND I.J. Schoenberg [15] On variation diminishing spline approximation methods. Mathematica (Cluj) 8 (31) (1966), 61-82. | MR 213791 | Zbl 0171.31001

A. Meir AND A. Sharma [16] Simultaneous approximation of a function and its derivatives. - SIAM J. Numer. Anal. 3 (1966), 553-563. | MR 216209 | Zbl 0148.29301

H. Rutishauser [17] Bemerkungen zur glatten Interpolation. ZAMP 11 (1960), 508-513. | MR 143324 | Zbl 0161.12902

I.J. Schoenberg [18] Spline interpolation and the higher derivatives. Proc. Nat. Acad. Sci. USA 51 (1964), 24-28. | MR 160064 | Zbl 0136.36201

M.H. Schultz AND R.S. Varga [19] L-Splines. Numer. Math. 10 (1967), 345-369. | MR 225068 | Zbl 0183.44402

A. Sharma AND A. Meir [20] Degree of approximation of spline interpolation. J. Math. Mech. 15 (1966), 759-767. | MR 194800 | Zbl 0158.30702

Ju N. Subbotin [21] Piecewise-polynomial interpolation (russ.). Mat. Zametki 1 (1967), 63-70. | MR 213788 | Zbl 0159.08402

R.S. Varga [22] Hermite interpolation-type Ritz methods for two-point boundary value problems. Numerical Solution of Partial Diff. Equations (Proc. Sympos. Univ. Maryland, 1965), 365-373. Academic Press, New York, 1966. | Zbl 0161.35701

G.G. Lorentz [23] Approximation of functions. Holt, Rinehart and Winston, New York-Chicago -San Francisco-Toronto- London 1966. | MR 213785 | Zbl 0153.38901

S.G. Mihlin [24] Über die Ritzsche Methode. Doklady Akademia Nauk SSSR, 106 (1956), 391-394 (russ.). | Zbl 0070.12106

S.G. Mihlin [25] Variationsmethoden der mathematischen Physik. Akademie-Verlag, Berlin, 1962. | MR 141248 | Zbl 0098.36909

S.G. Mihlin [26] Numerische Realisierung von Variationsmethoden. Nauka, Moskau 1966 (russ. ). | Zbl 0136.13002

I.P. Natanson [27] Konstruktive Funktionentheorie. Akademie-Verlag, Berlin, 1955. | MR 69915 | Zbl 0065.29502

J. Nitsche [28] Ein Kriterium für die Quasi-Optimalität des Ritzschen Verfahrens. Numer. Math. 11 (1968), 346-348. | MR 233502 | Zbl 0175.45801

J. Nitsche [29] Verfahren von Ritz und Spline-Interpolation bei Sturm-Liouville-Randwertproblemen. Num. Math. 13 (1969), 260-265. | MR 278532 | Zbl 0181.18204

J. Nitsche [30] Sätze vom Jackson-Bernstein-Typ fur die Approximation mit Spline-Funktionen. Math. Zeitschr. 109 (1969), 97-106. | Zbl 0174.35502

A. V. Plehwe [31] Eine Bemerkung zu einer Arbeit von A. V. Dzhishkariani. ZAMM 48 (1968), 422-423. | Zbl 0175.45802

N.I. Polskii [32] Über die Konvergenz gewisser Näherungsverfahren der Analysis. Ukr. Mat. J., Kiew 7 (1955), 56-70 (Russ.). | Zbl 0064.12003

N.I. Polskii [33] Projective methods in applied mathematics. Soviet Math. Doklady 3 (1962), 488-492. | MR 145644 | Zbl 0209.47301

A.F. Timan [34] Theory of approximation of functions of a real variable. Fizmatgiz, Moskau 1960 (engl. Übersetzung Pergamon Press, Oxford- London-New York-Paris 1963). | MR 117478 | Zbl 0117.29001